# SDR FDEA202501150192

- Difficulty date: January 15, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 55,456 hours, 30,302 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: A5547173000051
- Part serial: TS2171
- Condition: Damaged
- Location: Zone 300 Rudder
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2EA WATER TRAPPED AREAS WERE FOUND AT LH RUDDER T/E SCREW LINE NO.19(30MM*40MM)   FASTENER AND RH RUDDER T/E SCREW LINE NO.39(20MM*80MM) FASTENER. ACCOMPLISHED THE COMPOSITE REPAIR AT LH SKIN SCREW LINE #19 AND RH SKIN SCREW LINE   #39 OF RUDDER I.A.W A300-600 SRM 55-41-12-201, PARA.31, PAGE.313~319, FIG.222 & SRI:55-41-12-  201, IIR:55-41-12-2-006-00, PARA.3F, TABLE.207. THE REPAIR CLSSSIFIED AS CAT.B MAJOR PER GMM   6-2-100.
